| Catalog Number |
IAB-05840-LWS |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The report states "failed leak test- potential rupture".The report further states that "patient was having multiple helium loss 2 alarms x9, from 605 to 650, prior to being connected.[user] checked all connections, they were tight and secure, the patient had a 40cc ec iabc (gs40886).Waveforms appropriate upon connection, 2 more alarms went off when connected, both helium loss 2.Decided to do a leak test, this indicated a potential issue on the catheter end.Discussed with [the user] this could be a potential rupture and to contact her providers to discuss removal and/or replacement depending on their plan of care".No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a corrected data: n/a.
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "failed leak test - potential rupture" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported c omplaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description